# SDR ASAA2016100418410

- Difficulty date: October 4, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500c-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO,  RT TRANSITION PANEL CORRODED BS 500C - 500F.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 & T8225Q. LOCATED, DRILLED & DEBURRED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5, SRM 51-40-05 & SRM 51-40-06. ALODINED NEW TRANSITION PANEL IAW SRM 51-20-01, PRIMED IAW AMM 51-21-72. INSTALLED TRANSITION PANEL IAW SRM 51-40-02.
